# SDR YENA20130805168

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 43,164 hours, 15,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO HYD GREEN NR 1 ENGINE PUMP LOW PRESSURE AND HYD G SYS LOW LEVEL.  ACCOMPLISHED AMM TASK 29-00-00-280-006, FOUND FLEX LINE ON LT MLG DOOR EXT/RETRACT ACTUATOR RUPTURED.  R & R BOTH FLEX LINES AND JOINT SWIVEL ASSY IAW AMM 32-31-38.  LEAK & OPS CHECKED OK.
